RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2009, Number 4, Pages 50–55 (Mi ivm1320)  

This article is cited in 4 scientific papers (total in 4 papers)

A certain boundary value problem with shifts in a four-dimensional space

E. A. Utkina

Tatar State University of Humanities and Education

Abstract: We consider a problem with shifts in boundary conditions for the Bianchi equation in a four-dimensional space. We establish sufficient conditions which allow one to obtain its unique solution in terms of the Riemann function.

Keywords: problem with shifts, Riemann's function.

Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2009, 53:4, 40–44

Bibliographic databases:

UDC: 517.956
Received: 05.12.2006

Citation: E. A. Utkina, “A certain boundary value problem with shifts in a four-dimensional space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, no. 4, 50–55; Russian Math. (Iz. VUZ), 53:4 (2009), 40–44

Citation in format AMSBIB
\Bibitem{Utk09}
\by E.~A.~Utkina
\paper A certain boundary value problem with shifts in a~four-dimensional space
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2009
\issue 4
\pages 50--55
\mathnet{http://mi.mathnet.ru/ivm1320}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2581474}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2009
\vol 53
\issue 4
\pages 40--44
\crossref{https://doi.org/10.3103/S1066369X09040070}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1320
  • http://mi.mathnet.ru/eng/ivm/y2009/i4/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Mamedov, “Zadacha Gursa novogo tipa dlya odnogo chetyrekhmernogo uravneniya so starshei chastnoi proizvodnoi”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 167–170  mathnet
    2. I. G. Mamedov, “One Goursat problem in a Sobolev space”, Russian Math. (Iz. VUZ), 55:2 (2011), 46–55  mathnet  crossref  mathscinet
    3. I. G. Mamedov, “Nonclassical Analog of the Goursat Problem for a Three-Dimensional Equation with Highest Derivative”, Math. Notes, 96:2 (2014), 239–247  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. I. G. Mamedov, “O neklassicheskoi traktovke chetyrekhmernoi zadachi Gursa dlya odnogo giperbolicheskogo uravneniya”, Vladikavk. matem. zhurn., 17:4 (2015), 59–66  mathnet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:250
    Full text:40
    References:16
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020